# SDR EIAA980291

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Bs 341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, LOWER CARGO DOOR OUTER PAN FS 341 WAS FOUND DAMAGED.  NRC H051.  REPAIRED PER SRM 52-05 FIG 50.  (M)
